# SDR SWIA202156699

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5755 · Spoilers
- Part: Cushion
- Condition: Cracked
- Location: Spoiler Clamp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH IB AND OB GROUND SPOILERS HAVE 6EA. ADEL CLAMPS WITH CRACKED RUBBER CUSHIONS (FLAGGED).   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED 6 RH IB&OB GROUND SPOILER ADELE CLAMPS WITH NEW. PART # T000058159. REF CRJ900 SRM 51-41-02-001-001-A01. RELIEVED HYDRAULIC PRESSURE AT GROUND SPOILER SUPPLY/RETURN LINE TO MANUAL ACTUATE GROUND SPOILERS. REF CRJ900 AMM 20-22-00-910-801-A01.
